# SDR AU970303

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563C
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Cable
- Part number: CA15000
- Condition: Failed
- Location: Eng Egt/Tit Ind
- Component: SW14507
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FORWARD EGT EXTENSION CABLE FAILED
